Affordable Access

Publisher Website

Predator-prey relationships: egg-eating predators

Authors
Journal
Mathematical Biosciences
0025-5564
Publisher
Elsevier
Publication Date
Volume
65
Issue
2
Identifiers
DOI: 10.1016/0025-5564(83)90060-3
Disciplines
  • Mathematics

Abstract

Abstract A model originally suggested by Gurtin and Levine [1] and later modified by Thompson et al. [2] is considered but with a general fecundity rate function. The same model is also studied under the assumption that the age-specific fecundity function is a function of the total population size of predator and prey species. Our basic model equations turn out to be integrodifferential equations. The stability and instability of equilibria are studied. It is found that Thompson et al.'s results stay valid even for a general fecundity function. Sufficient conditions are given for the stability of equilibria in the case of density-dependent fecundity function.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Predator-prey interactions: egg-eating predators

on Mathematical Biosciences Jan 01, 1982

On the stability of a predator-prey system with eg...

on Mathematical Biosciences Jan 01, 1981

Satiable egg eating predators

on Mathematical Biosciences Jan 01, 1983

Egg-eating age-structured predators in interaction...

on Mathematical Biosciences Jan 01, 1984
More articles like this..